| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Communication or Transmission Problem (2896); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had keypad unresponsive and the audio anomaly.The customer blood glucose level was unknown.The customer was not assisted with troubleshooting.Customer stated that the buttons were hard to push, sticky or sometimes unresponsive.Customer also stated that the noise can't hear.The device will not be returned for analysis.